# SDR SWIA202304180023

- Difficulty date: March 23, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR LOWER OUTER SEAL RETAINER GOUGED FORWARD AND AFT SIDES (MARKED)      (C-CHECK RO 4/17/2023)    REMOVED AND REPLACED CENTER BAGGAGE BAY DOOR LOWER SEAL RETAINER REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG LE670-39610 REV. L. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
